# SDR SWAA2023022090840

- Difficulty date: January 11, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION AFT CARGO TRACK TIE BS727D RBL2<[01] VERIFIED APPLICABILITY PER REF SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2  REMOVED DAMAGE AT DISCREPANCY AREA PER REF SRM 53-00-53-1A-2 L=2.5 W=.900;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REQUIRE NDI TO VERIFY FOR CRACK FREE CONDITION AND REMAINING;TICKNESS VERIFICATION.;[04] ACCOMPLISHED HFEC SURFACE CRACK IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED UT THICKNESS INSPECTION IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS 0.053' ADJACENT 0.063'  EQUIPMENT USED:  -NORTEC 600 ID: ATS1465 CAL DUE: 09/2023 -EPOCH 650 ID: ATS2031 CAL DUE: 03/2023;[12] LOCATED AND DRILLED AFT CARGO BAY FLOOR SUPPORT AT BS727D RBL2 PER SRM 53-00-53-2R-2 REPAIR 2 FIG. 203.;[13] LOCATED AND DRILLED REINFORCING CHANNEL MADE FROM 53100004-001; LOT#1513707-1 AT AFT CARGO BAY FLOOR SUPPORT BS727D RBL2 PER SRM 53-00-53-2R-2 REPAIR 2 FIG. 203.OK TO TREAT AND PRIME THE CUT OUT;[17] INSTALLED REPAIR ANGLE AT AFT CARGO BEY FLOOR SUPPORT BS727D RBL2 PER SRM 53-00-53-2R-2 REPAIR 2 FIG. 203;
